RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1990, Volume 35, Issue 4, Pages 784–787 (Mi tvp1505)  

Short Communications

A note on Gaussian measure of balls in Banach spaces

V. I. Paulauskas


Full text: PDF file (287 kB)

English version:
Theory of Probability and its Applications, 1990, 35:4, 802–805

Bibliographic databases:

Received: 27.09.1988

Citation: V. I. Paulauskas, “A note on Gaussian measure of balls in Banach spaces”, Teor. Veroyatnost. i Primenen., 35:4 (1990), 784–787; Theory Probab. Appl., 35:4 (1990), 802–805

Citation in format AMSBIB
\Bibitem{Pau90}
\by V.~I.~Paulauskas
\paper A~note on Gaussian measure of balls in Banach spaces
\jour Teor. Veroyatnost. i Primenen.
\yr 1990
\vol 35
\issue 4
\pages 784--787
\mathnet{http://mi.mathnet.ru/tvp1505}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1090509}
\zmath{https://zbmath.org/?q=an:0741.60005|0718.60003}
\transl
\jour Theory Probab. Appl.
\yr 1990
\vol 35
\issue 4
\pages 802--805
\crossref{https://doi.org/10.1137/1135117}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990GZ59600022}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1505
  • http://mi.mathnet.ru/eng/tvp/v35/i4/p784

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:98
    Full text:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019